# SDR SWIA201128064

- Difficulty date: October 2, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 26,296 hours, 20,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OVERWING MIDDLE AND NR 3 OVERHEAD EMERGENCY LIGHTS ARE OUT.  (FLT 4450)  RELAMPED EMERGENCY LIGHTS.
